# SDR DALA2025011600366

- Difficulty date: January 14, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N3740C
- Make and model: Boeing 737832
- Aircraft serial: 30800
- Aircraft time: 71,276 hours, 30,968 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0761156) CORROSION ON FLOOR SUPPORT ANGLE FROM STA 945-995 RBL 60 IN PAX CABIN. FLOOR SUPPORT ANGLE FROM STA 945-995 RBL 60 IN PAX CABIN WAS REPLACED PER B737-800 SRM 51-40-02-0G.
